# SDR RAIA201007250002

- Difficulty date: July 25, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 15,111 hours, 14,109 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH FLIGHT CREW GOT A "FLAP FAIL" MESSAGE AND FLAPS WERE STUCK AT 0 DEGREES.  AIRCRAFT MADE AN EMERGENCY LANDING.  MAINTENANCE INSPECTED AND LUBRICATED ALL FLAP SCREW ACTUATOR GEARS.  FLAP SYSTEM OPS CHECKED GOOD.
